# SDR ASAA2013122312227

- Difficulty date: December 23, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 28,050 hours, 8,434 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, INTERROGATE THE FMC CDU FOR ENGINE FAULTS.  NR 1 ENGINE SHOWS FAULT CODE 76-31361,  MAINTENANCE MESSAGE THE START SIGNALS DISAGREE.  ACFT GROUNDED.
